# SDR SWIA200110357

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 14,647 hours, 20,586 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN, CAPTAIN'S WINDSHIELD OUTER LAYER SHATTERED.  PRIOR TO WINDOW BREAKING, THE WIPER WAS OPERATING AND MAKING AN UNUSUAL NOISE.  REMOVED AND REPLACED CAPTAIN'S SIDE WINDSHIELD IAW EMB 120 MM 56-10-01.
